| Model Number |
9632 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.Were left blank as the customer's age and weight are unknown.
Event or Problem Description
The advocate of the customer reported that the blood glucose readings were not being stored in the memory of the contour next link meter.No adverse event alleged.The customer was advised to return the meter for evaluation.Replacement meter and test strips were sent to the customer.